# SDR UPS08854065

- Difficulty date: November 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LEFT OUTBOARD FLAP UPPER SURFACE AT XF333 DOUBLER CHAFED.  REPAIRED AS IAW UPS EO DC8 5720 31345.
